to participate download our app

Feb 20
21:26
Is having leg pain always a serious side effect of the pill? And if so are there any versions of bc that reduce the chances of it? I've been on the pill for probably 6 months now, and I tend to get leg pain, usually in my left leg. It's not an every day thing, and it's never intense or swollen/discolored/hot to the touch/etc. And my family doesn't have history of blood clots/problems as far as I know. But now I'm so freaked out that I have a blood clot and I'm gonna die or something 😭😭. I might make a doctor's appointment to get checked out, but I don't want to stop birth control
 
4
Feb 20
21:41
If you’re worried get it checked. The mini pill or other progesterone only methods are recommended for people who are more at risk for blood clots.
2
Feb 20
22:38
sorry i know this isn’t much help but i had the same thing in my left leg when i was on the progesterone injection. it stopped when i changed to the combined pill but now i’ve had to change to the mini pill and the leg pain has come back:( i have no idea why it’s happening, just like you i have no other problems like swelling/discolouration/hot to touch, literally just a pain that isn’t too bad it’s just annoying and it comes and goes. glad to hear i’m not the only one.
1
Feb 21
02:14
@pegaea That makes me feel better too! Weird that it went away but came back, but man birth control is so wild. I have to make a doctor's appointment soon anyway, I'm thinking of getting it checked out. If I remember I will pm you and let you know what I find out! But honestly it's probably just an annoying side effect like cramps, nausea, etc
1
Feb 21
11:14
I’m glad you’re getting to the doctor soon. Sometimes you can get leg cramps if the progestin doesn’t suit you (I had that on the NuvaRing) so it doesn’t have to be anything serious but I think it’s worth checking!
1

to write your comment download our app